# SDR COEA2016030825911

- Difficulty date: March 8, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210941203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, COE/MAJOR REPAIR.  RIGHT UPPER WING SKIN HAS AREAS OF LEVEL 2 CORROSION AROUND AND UNDER THE VORTEX GENERATORS BETWEEN RIBS 23 AND 29.  REPAIR IAW SRAS S572R0357.
